MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR PS KNEE; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 11, 11MM

ENCORE MEDICAL L.P. EMPOWR PS KNEE; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 11, 11MM
Model Number 343-11-711
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient had possible early infection and needed a poly swap.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as infection.The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated that there was a significant adverse event to patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical.The revised item was not returned for examination and the item and or lot number was not provided.To adequately investigate this event, the part and or lot number are necessary.In addition to the part and or lot number not being supplied, information regarding cultures identified in the infection and the severity of the infection was not supplied.The lot number reported is invalid, therefore the history of the item could not be reviewed.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.The root cause of this complaint was infection.There were no findings during this evaluation that indicate the reported device was defective.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
EMPOWR PS KNEE
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 11, 11MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key10726613
Report Number1644408-2020-00950
Device Sequence Number19300797
Product Code JWH
UDI-Device Identifier00888912172158
UDI-Public(01)00888912172158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number343-11-711
Device Catalogue Number343-11-711
Device Lot NumberC0029661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR